# SDR ASAA2012061792355

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,262 hours, 5,069 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA144032
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 16,270 hours, 5,071 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE CLOSED, LIGHT CAME ON AT CRUISE AND STAYED ON.  RAN QRH.  ALL ENGINE INDICATORS NORMAL.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 28-22-00-810-809 NR 1 ENGINE SPAR VALVE OPERATES NORMAL. FAULT DETERMINED TO BE INTERMITTENT. ON SUBSEQUENT FLIGHT, ENG NR 1 FUEL SPAR VALVE CLOSED LIGHT ILLUMINATED IN CRUISE.  ACCOMPLISHED QRH PROCEDURE. LIGHT STAYED ILLUMINATED.  REMOVED LT SPAR VALVE ACTUATOR IAW MM 28-22-11-000-804 AND REINSTALLED VALVE ACTUATOR IAW MM 28-22-11-400-804. OPS CHECKED GOOD.
